MathSciNet Relay Station
MathSciNet bibliographic data
MR2819884 34H05 (34D06 93B52)
Sundarapandian, V. Global chaos anti-synchronization of Liu and Chen systems by nonlinear control. Int. J. Math. Sci. Appl. 1 (2011), no. 2, 691–702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement